# SDR DALA1102216302

- Difficulty date: January 10, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 90,696 hours, 11,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MX FOUND THE DOOR 2L EMERGENCY EXIT LIGHT INOPERATIVE.  MX REPLACED THE LIGHT ASSY.  OPS CHECK WAS GOOD.
